# SDR TC8A00002

- Difficulty date: February 19, 2000
- Submitted: February 21, 2000
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Aircraft time: 41,989 hours, 31,085 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BACK TO THE RAMP.  F/O''S RMI COMPASS DG LOCKED IN THE 210 DEGREE HEADING WITH THE AIRPLANE IN THE 190 DEGREE HEADING ACTUAL.CORRECTIVE ACTION: TROUBLESHOT SYSTEM,REPAIRED BROKEN WIRE AT D377 CONNECTOR PIN L, SYS OPS GOOD IAW B727 MM 34-21-0.
